Journal article icon

Journal article

Complementary error bounds for elliptic systems and applications.

Abstract:

This contribution derives guaranteed upper bounds of the energy norm of the approximation error for linear elliptic partial differential systems. We generalize the complementarity error estimates known for scalar elliptic problems to general diffusion-convection-reaction linear elliptic systems. For systems we prove analogous properties of these error bounds as for the scalar case. A brief description how the presented general theory applies to linear elasticity is included as well as an appl...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.amc.2011.05.108

Authors


Vejchodský, T More by this author
Journal:
Applied Mathematics and Computation
Volume:
219
Issue:
13
Pages:
7194-7205
Publication date:
2013
DOI:
ISSN:
0096-3003
URN:
uuid:a0141fb8-6543-4cf7-8e2b-615736602f6c
Source identifiers:
398174
Local pid:
pubs:398174

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP